I was given Junel 1.5-30 and have continuously bled since the start of my last period. That is 15 days! The primary reason my doctor gave me the birth control was to treat acne, however, I planned to use for contraception as well. Along with the continuous "breakthrough bleeding", I've experienced severe emotional outbursts, cold sweats and fever, insomnia, loss of attention, migranes that last up to 2 days at a time, abdominal pain, and joint stiffness to the point where I cannot enjoy my daily workouts. I am in great shape, I don't smoke, I am not taking any other medications that could aggrevate these symptoms, and have taken other birth control pills in the past that did not cause these symptoms. I do have a doctor's appointment scheduled, but I would advise anyone planning to take this medication to BE CAREFUL AND TAKE WITH CAUTION. When I spoke to the OB-GYN's office they said more than likely it is the type of birth control, so this certainly is not made for everyone!